MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC PINK

MIO¿; INSET II 46/6 PCC PINK
Lot Number 5220295
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).In the morning of (b)(6) 2019, the patient noticed that the infusion set's tubing detached from quick release while she was sleeping.The site of location was her stomach.She changed the infusion on (b)(6) 2019.She was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Upon investigation, it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC PINK
MDR Report Key8963958
Report Number3003442380-2019-01789
Device Sequence Number19357692
Product Code FPA
UDI-Device Identifier05705244007390
UDI-Public05705244007390
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2020
Device Lot Number5220295
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date09/05/2019
Patient Sequence Number1